# SDR AALA20160413002

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 46,771 hours, 13,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 85293
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR EXTERIOR EMER LIGHT IS INOPERATIVE.  R & R M731 CHARGER & BATTERY IAW AMM 33-51-07.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-00.  SYS TESTED NORMAL.  SEE ALSO AALA 20160413001.
